# SDR IPXA2023032792279

- Difficulty date: March 18, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 33,909 hours, 11,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 140T013038
- Condition: Cracked
- Location: Sta 1087 Rbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C7CRACK ON THE CLIP(P/N:140T0130-38)OF THE AFT CGO COMPT NEAR STA 1087 AND RBL 26.INSTALL NEW PART I.A.W 767-300F SRM 51-40-02-0G,REV 85.01 AND BOEING DWG NO.:140T0130 SH 10,REV''G''.
